MAUDE Adverse Event Report: VARON, INC. / HONGKONG MAIDA TECHNOLOGY CO., LIMITED VARON VP-2 (ALSO CALLED NT-2); GENERATOR, OXYGEN, PORTABLE

VARON, INC. / HONGKONG MAIDA TECHNOLOGY CO., LIMITED VARON VP-2 (ALSO CALLED NT-2); GENERATOR, OXYGEN, PORTABLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
I bought an oxygen concentrator from varon, lnc.It didn't produce enough oxygen, but the company said that for a fee, i could upgrade to a product called the vp-2, which produces 5 l/min of oxygen.I paid the second fee and paid to ship the first product back.When the vp-2 arrived, though, i learned that it only produces (per its manual) 1 l/min of oxygen.I wrote to the company about their illegal false advertising -- both on their website and in writing to me -- and they refused to help me.They kept repeating the absurd lie that "l/min" doesn't mean "liters per minute," but is instead an abbreviation of the word "level." they are lying to sick and disabled people in order to scam them out of money by selling them useless medical products.

Brand Name
VARON VP-2 (ALSO CALLED NT-2)
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
VARON, INC. / HONGKONG MAIDA TECHNOLOGY CO., LIMITED
MDR Report Key21333591
Report NumberMW5165745
Device Sequence Number15417348
Product Code CAW
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2025
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite